# SDR GTIA010564

- Difficulty date: June 23, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 2634006106
- Part serial: 3050611
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

FLT 678 - DTW - BATTERY CHARGER PULSES LEFT 8-10 TIMES PER MINUTE.  BATTERY VOLTS NORMAL.  QRH COMPLIED WITH.  CIRCUIT BREAKER PULLED.  CHARGER  CIRCUIT BREAKER.  REMOVED AND REPLACED BATTERY CHARGER.  OPS CHECKED GOOD PER MD-80 MM 24-30-00.  NO OTHER DISCREPANCIES NOTED.  (M)
